Étude qualitative de l’équation de Liouville en géométries courbes.
Séminaire Équations aux dérivées partielles (Polytechnique) (2005-2006), Talk no. 21, 14 p.
@article{SEDP_2005-2006____A21_0,
     author = {Salort, Delphine},
     title = {\'Etude qualitative de l'\'equation de Liouville en g\'eom\'etries courbes.},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {2005-2006},
     note = {talk:21},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_2005-2006____A21_0}
}
Salort, Delphine. Étude qualitative de l’équation de Liouville en géométries courbes.. Séminaire Équations aux dérivées partielles (Polytechnique) (2005-2006), Talk no. 21, 14 p. http://www.numdam.org/item/SEDP_2005-2006____A21_0/

[1] Bahouri, Hajer; Chemin, Jean-Yves Équations d’ondes quasilinéaires et estimations de Strichartz, Amer. J. Math., Tome 121 (1999) no. 6, pp. 1337-1377 | Zbl 0952.35073

[2] Bardos, C.; Degond, P. Global existence for the Vlasov-Poisson equation in 3 space variables with small initial data, Ann. Inst. H. Poincaré Anal. Non Linéaire, Tome 2 (1985) no. 2, pp. 101-118 | Numdam | MR 794002 | Zbl 0593.35076

[3] Bouclet, J. M; Tzvetkov, N Strichartz estimates for long range perturbation, Preprint

[4] Burq, Nicolas Estimations de Strichartz pour des perturbations à longue portée de l’opérateur de Schrödinger, Séminaire E.D.P de l’Ecole polytechnique (2001-2002)

[5] Burq, N.; Gérard, P.; Tzvetkov, N. Strichartz inequalities and the nonlinear Schrödinger equation on compact manifolds, Amer. J. Math., Tome 126 (2004) no. 3, pp. 569-605 | MR 2058384 | Zbl 1067.58027

[6] Castella, François; Perthame, Benoît Estimations de Strichartz pour les équations de transport cinétique, C. R. Acad. Sci. Paris Sér. I Math., Tome 322 (1996) no. 6, pp. 535-540 | MR 1383431 | Zbl 0848.35095

[7] Christ, Michael; Kiselev, Alexander Maximal functions associated to filtrations, J. Funct. Anal., Tome 179 (2001) no. 2, pp. 409-425 | MR 1809116 | Zbl 0974.47025

[8] Gasser, I.; Jabin, P.-E.; Perthame, B. Regularity and propagation of moments in some nonlinear Vlasov systems, Proc. Roy. Soc. Edinburgh Sect. A, Tome 130 (2000) no. 6, pp. 1259-1273 | MR 1809103 | Zbl 0984.35102

[9] Golse, François; Saint-Raymond, Laure Velocity averaging in L 1 for the transport equation, C. R. Math. Acad. Sci. Paris, Tome 334 (2002) no. 7, pp. 557-562 | MR 1903763 | Zbl 01754817

[10] Hassell, Andrew; Tao, Terence; Wunsch, Jared A Strichartz inequality for the Schrödinger equation on nontrapping asymptotically conic manifolds, Comm. Partial Differential Equations, Tome 30 (2005) no. 1-3, pp. 157-205 | MR 2131050 | Zbl 1068.35119

[11] Lions, P.-L.; Perthame, B. Propagation of moments and regularity for the 3-dimensional Vlasov-Poisson system, Invent. Math., Tome 105 (1991) no. 2, pp. 415-430 | MR 1115549 | Zbl 0741.35061

[12] Lions, Pierre-Louis; Perthame, Benoît Lemmes de moments, de moyenne et de dispersion, C. R. Acad. Sci. Paris Sér. I Math., Tome 314 (1992) no. 11, pp. 801-806 | MR 1166050 | Zbl 0761.35085

[13] Perthame, Benoît Mathematical tools for kinetic equations, Bull. Amer. Math. Soc. (N.S.), Tome 41 (2004) no. 2, p. 205-244 (electronic) | MR 2043752 | Zbl 02063478

[14] Robbiano, Luc; Zuily, Claude Strichartz estimates for Schrödinger equations with variable coefficients, Mém. Soc. Math. Fr. (N.S.) (2005) no. 101-102, pp. vi+208 | Numdam | MR 2193021 | Zbl 1097.35002

[15] Salort, Delphine Dispersion and Strichartz estimates for the Liouville equation, Preprint (2005) | MR 2214601 | Zbl 05129697

[16] Salort, Delphine The Schrödinger equation type with a nonelliptic operator., Soumis. (2005) | Zbl 05150091

[17] Salort, Delphine Weighted dispersion and Strichartz estimates for the Liouville equation in one dimension., Asymptotic Analysis, Tome 47 (2006) no. 1,2, pp. 85-94 | MR 2224407 | Zbl 05038568

[18] Smith, Hart F.; Sogge, Christopher D. Global Strichartz estimates for nontrapping perturbations of the Laplacian, Comm. Partial Differential Equations, Tome 25 (2000) no. 11-12, pp. 2171-2183 | MR 1789924 | Zbl 0972.35014

[19] Staffilani, Gigliola; Tataru, Daniel Strichartz estimates for a Schrödinger operator with nonsmooth coefficients, Comm. Partial Differential Equations, Tome 27 (2002) no. 7-8, pp. 1337-1372 | MR 1924470 | Zbl 1010.35015